# SDR 2006UALA01325

- Difficulty date: July 3, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 58,195 hours, 9,530 cycles
- Engine: Pwa PW4060
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO IAD DUE TO MULTIPLE NAVIGATIONAL DISPLAY PROBLEMS.  CAPT & F/O ADI'S WERE LOSING COLOR & BLANKING.  DURING IN-FLIGHT TROUBLESHOOT CREW ALSO NOTED CONFIG LIGHT AND GEAR NOT DOWN MESSAGE.  AS A RESULT, 4 LRU'S WERE REMOVED:CAPT. ADI, CENTER SG, LANDING CONFIG WARNING CARD AND RAD ALT XCVR.  ADI HAD EVIDENCE OF DIRT BUILD-UP, WHICH MAY HAVE CAUSED OVERHEAT CONDITION.  SG AND WARNING CARD WERE NFF.  RAD ALT XCVR NEEDED 2 CCOA'S & FAILED TX FREQ & SELF TEST. A/C HAS NOT EXPERIENCED SIMILAR PROBLEMS SINCE INCIDENT.
